Oscillation of a liquid in a viscoelastic tube of variable circular cross section
Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1061-1064
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_5_a9,
author = {R. Yu. Amenzade},
title = {Oscillation of a liquid in a viscoelastic tube of variable circular cross section},
journal = {Doklady Akademii Nauk},
pages = {1061--1064},
year = {1979},
volume = {245},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a9/}
}
R. Yu. Amenzade. Oscillation of a liquid in a viscoelastic tube of variable circular cross section. Doklady Akademii Nauk, Tome 245 (1979) no. 5, pp. 1061-1064. http://geodesic.mathdoc.fr/item/DAN_1979_245_5_a9/